MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT OMNI; CATHETER, EMBOLECTOMY
Model Number 45031
Medical Device Problem Codes Fracture (1260); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 100% stenosed target lesion was located in the severely tortuous and non-calcified femoral graft and superficial femoral artery.An angiojet solent omni catheter was used for thrombectomy procedure.While advancing to the target location, the device was required to make two 90 degree turns.During power pulse mode, thrombolytics were infused into the occluded lesion.However, the device developed a kink and fracture in the delivery shaft where the coiled silver section meets the purple plastic segment, near the tip.The device was removed intact, and the procedure was completed by replacing the catheter.No complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The angiojet solent omni catheter was returned to the boston scientific for analysis.The catheter shaft displayed multiple bends and kinks.A functional testing was performed and the pump was inserted into the ultra drive unite console.The catheter primed, and the device functioned for a duration of 90 seconds in the thrombectomy mode.The device's pressure was within the regular range of 9.625 kpsi.A shaft kink/leak was observed during functional testing located 26.5cm from the tip.There were no errors nor priming issues observed during functional testing as the device ran as designed.

Brand Name
ANGIOJET SOLENT OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18356395
Report Number2124215-2023-71679
Device Sequence Number17744325
Product Code KRA
UDI-Device Identifier08714729889663
UDI-Public08714729889663
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2024
Device Model Number45031
Device Catalogue Number45031
Device Lot Number0031475215
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer12/20/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date01/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale
Patient RaceWhite